| Catalog Number |
00515048200 |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign - event occurred in china visual examination of the returned product identified the device was returned with the batteries removed from the pack.Therefore, a lab battery was used for testing.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.During functional testing the device would not power on.Visual inspection of the interior of the handpiece found the plunger was stuck in place inside the plunger housing.Also, the motor would power on when the electrodes were made to touch in both trigger modes when connected to the lab battery pack.No other damage was found.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to device manufacturing process.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during surgery, the unit would not work properly as no water came out from the device.There was a surgical delay of 20 minutes for awaiting a new device.There was no patient harm/injury reported.The surgical technique for the product was utilized.The saline bag was located above the patient.The unit was operated with a continuous trigger operation for 30 seconds.During the investigation, it was found that the batteries had leaked electrolyte inside the pack.Due diligence is complete; no further information is available.